# SDR ASAA2016021015389

- Difficulty date: February 10, 2016
- Submitted: February 13, 2016
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 28,426 hours, 8,597 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: Intermittent
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

"SINGLE FMC OPERATION" ON BOTH FMC'S AFTER BRAKE RELEASE FOR PUSH.  ACFT GROUNDED. REF FIM 34-61, TASK 836, APPEARS TO HAVE BEEN AN INTERMITTENT FAULT.  "SINGLE FMC OPS" EXTINGUISHED.
